Jump to content

Methadone, kicking oxy, how much methadone will get me feelin good if my tolerence is

  • by Norcalmatt
  • Oct 16 2008 06:51 PM
  • 9 Replies
  • Please log in to reply
  • Registered User

  • Norcalmatt
  • Registered Upgraded
  • 146 posts

Posted 16 October 2008 - 06:51 PM

Ok so if i do a 40mg oxy i get sort high, feels nice but goes away quick, more if i do an 80 it makes me feel great for longer and makes me nod just a bit. I have some 65mg liquid methadone. I have desided to quit oxy so if im weening off on methadone i was wondering if half would get me a buzz or what. Give me your opinions please. I know is shouldnt be taking methadone to get high, but might as well. Dont worry i was addicted to oxy before and quit with suboxone,(which was an amazing quitting aid), so i know what it would be like to go down that road again. I jsut wanna catch a buzz on methadone so let me know whats up, thanks.

btw i just took about half and am waiting to feel it, its been about 20 minutes. If i take the rest will i feel it better if i dont even at all, or wait till i need it.

Edited by Norcalmatt, 16 October 2008 - 06:54 PM.
added stuff

Replies (9)

  • Registered User

  • PipPip
  • thcsmokn
  • Registered Upgraded
  • 15 posts

Posted 16 October 2008 - 08:33 PM

100+ post and you didn't know were to post this...

wrong forum...pandora's box or better yet bluelight.ru for all non-weed related issues...

  • wha..?

  • vcrs
  • Registered Upgraded
  • 485 posts

Posted 16 October 2008 - 09:45 PM

I thought methadone was there to help with cravings but not get you high. I could be way off though.

  • Checks watch, ahh 4:20

  • flipdd
  • Registered Upgraded
  • 106 posts

Posted 16 October 2008 - 10:17 PM

Methadone is harder to kick then oxy. I don't know if you get withdrawals from OC, but I do, and the withdrawals from methadone are worse than OC withdrawals. So just be careful what you start doing man cuz it might not be so easy to just stop.

  • DS Nerd

  • Tical00
  • Registered Upgraded
  • 1,369 posts

Posted 16 October 2008 - 10:31 PM

Too bad Negligent isn't around to answer this.

  • Guest_eyeg0tgr33ns_*
  • Unregistered / Not Logged In

Posted 16 October 2008 - 10:48 PM

Too bad Negligent isn't around to answer this.


QFT.

I hope neg is doing alright.

  • Registered User

  • JJC420
  • Registered Upgraded
  • 677 posts

Posted 17 October 2008 - 12:08 AM

methadone is meant to help you through withdraw not to get you high.

  • www.fuckallyall.com

  • blackonblack12
  • Registered Upgraded
  • 394 posts

Posted 17 October 2008 - 04:00 AM

i dunno dude.... if youre still getting high off of 80mg, you probably don't need another opiod to taper off of it. just buy a big bag of dank and prepare to feel under the weather for a few days. I mean not to demean your struggle here, but that really isnt anything serious withdrawal wise. you might feel weak and irrritated but you most likely won't be getting the hold & cold shit while vomiting out of both ends bullshit yaddamean ?

  • Spreading the word

  • EuDxKing
  • Registered Upgraded
  • 2,643 posts

Posted 17 October 2008 - 04:02 AM

Methadone is the beggining of a dangerous game, be careful.
Other than that, not too sure.


Good luck on quiting though, really sad to see some one fall prey to addiction.

  • Registered User

  • Norcalmatt
  • Registered Upgraded
  • 146 posts

Posted 17 October 2008 - 05:08 AM

actually i was on the oxy for a long time, i have all the bad stuff when comin down, everything from puking, to shitting water, ect, its all bad. I dont need all the uhhh dont get high off of methadone shiz, i know what i am doing, i just wanna buz, its all gravy nowl




2 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users


    Google (1)
© Copyright 1999 - 2015 420Network BV | All rights reserved